Normal view MARC view ISBD view

Elliptic boundary value problems with fractional regularity data : the first order approach / Alex Amenta, Pascal Auscher.

By: Amenta, Alex, 1980- [author.].
Contributor(s): Auscher, Pascal [author.] | Université de Montréal. Centre de recherches mathématiques.
Material type: TextTextSeries: CRM monograph series ; volume 37.Publisher: Providence, Rhode Island, USA : American Mathematical Society, [2018]Description: vi, 152 pages, USD 115.00 26 cms.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470442507 (alk. paper).Subject(s): Boundary value problems | Differential equations, Elliptic | Differential operators | Partial differential equations -- Elliptic equations and systems -- Boundary value problems for second-order elliptic equations | Harmonic analysis on Euclidean spaces -- Harmonic analysis in several variables -- Function spaces arising in harmonic analysis | Operator theory -- General theory of linear operators -- Functional calculusDDC classification: 515/.35 Other classification: 35J25 | 42B35 | 47A60
List(s) this item appears in: 2018-08-14

"Centre de Recherches Mathematiques, Montreal."

Includes bibliographical references and index.